×

zbMATH — the first resource for mathematics

A class of subnormal operators related to multiply-connected domains. (English) Zbl 0321.47019

MSC:
47B20 Subnormal operators, hyponormal operators, etc.
47A15 Invariant subspaces of linear operators
30G30 Other generalizations of analytic functions (including abstract-valued functions)
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
46L05 General theory of \(C^*\)-algebras
46L10 General theory of von Neumann algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abrahamse, M.B, Toeplitz operators on multiply-connected regions, Amer. J. math., 96, 261-297, (1974) · Zbl 0302.47025
[2] Abrahamse, M.B, Analytic Toeplitz operators with automorphic symbol, (), 297-302 · Zbl 0317.47020
[3] \scM. B. Abrahamse and R. G. Douglas, Theory of C0-operators over multiply-connected domains, to appear. · Zbl 0302.47009
[4] Abrahamse, M.B; Douglas, R.G, Operators on multiply-connected domains, (), 135-141 · Zbl 0302.47009
[5] Ahern, P; Sarason, D, The Hp spaces of a class of function algebras, Acta math., 117, 123-163, (1967) · Zbl 0146.37203
[6] Ahlfors, L, Complex analysis, (1966), McGraw-Hill New York
[7] Arveson, W, Subalgebras of C∗-algebras, Acta math., Subalgebras of C∗-algebras. II, Acta math., 128, 271-308, (1972) · Zbl 0245.46098
[8] \scI. N. Baker, J. A. Deddens, and J. L. Ullman, A theorem on entire functions with applications to Toeplitz operators, Duke Math. J., to appear. · Zbl 0296.30020
[9] Berger, C.A; Shaw, B.I, Self-commutators of multicyclic hypernormal operators are always trace class, Bull. amer. math. soc., 79, 1193-1199, (1973) · Zbl 0283.47018
[10] Beurling, A, On two problems concerning linear transformations in Hilbert space, Acta math., 81, 239-255, (1949) · Zbl 0033.37701
[11] Bram, J, Subnormal operators, Duke math. J., 22, 75-94, (1955) · Zbl 0064.11603
[12] Brennan, J, Invariant subspaces and rational approximation, J. func. anal., 7, 285-310, (1971) · Zbl 0214.37604
[13] Brown, L.G; Douglas, R.G; Fillmore, P.A, Unitary equivalence modulo the compact operators and extensions of C∗-algebras, (), 58-128 · Zbl 0277.46053
[14] Bunce, J, Characters on single generated C∗-algebras, (), 293-303
[15] Bungart, L, On analytic fiber bundles. 1, Topology, 7, 55-68, (1968) · Zbl 0153.10202
[16] Clary, S, Subnormal operators quasi-similar to the shift, Notices amer. math. soc., 18, 522, (1971)
[17] Clary, S, Quasi-similarity and subnormal operators, ()
[18] Coburn, L.A, The C∗-algebra generated by an isometry, Bull. amer. math. soc., 73, 722-726, (1967) · Zbl 0153.16603
[19] Deddens, J.A; Wong, T.K, The commutant of analytic topelitz operators, Trans. amer. math. soc., 184, 261-273, (1973)
[20] Dixmier, J, LES algèbres d’opérateurs dans l’espace hilbertien, (1969), Gauthier-Villars Paris · Zbl 0175.43801
[21] Douglas, R.G, On the operator equation \(S∗ XT = X\) and related topics, Acta sci. math. (Szeged), 30, 19-32, (1969) · Zbl 0177.19204
[22] Douglas, R.G, Banach algebra techniques in operator theory, (1973), Academic Press New York · Zbl 0252.47025
[23] Douglas, R.G, Banach algebra techniques in the theory of Toeplitz operators, () · Zbl 0252.47025
[24] Earle, C; Marden, A, On Poincaré series with application to Hp spaces on bordered Riemann surfaces, Illinois J. math., 13, 202-219, (1969) · Zbl 0169.10202
[25] Forelli, F, Bounded holomorphic functions and projections, Illinois J. math., 10, 367-380, (1966) · Zbl 0141.31401
[26] Gamelin, T, Uniform algebras, (1969), Prentice-Hall Englewood Cliffs, N.J · Zbl 0213.40401
[27] Grauert, H, Analytische faserungen über holomorph vollstandigen Räumen, Math. ann., 135, 263-273, (1958) · Zbl 0081.07401
[28] Gunning, R.C, Lectures on Riemann surfaces, (1966), Princeton University Press Princeton, N.J · Zbl 0175.36801
[29] Halmos, P.R, Normal dilations and extensions of operators, Summa brasil. math., 2, 125-134, (1950)
[30] Halmos, P.R, Shifts on Hilbert spaces, J. reine angew. math., 208, 102-112, (1961) · Zbl 0107.09802
[31] Hasumi, M, Invariant subspaces for finite Riemann surfaces, Canad. J. math., 18, 240-255, (1966) · Zbl 0172.41603
[32] Heins, M, Hardy classes on Riemann surfaces, () · Zbl 0176.03001
[33] Helson, H, Lectures on invariant subspaces, (1964), Academic Press New York · Zbl 0119.11303
[34] Helson, H; Lowdenslager, D, Invariant subspaces, (), 251-262 · Zbl 0142.10305
[35] Husemoller, D, Fibre bundles, (1966), McGraw-Hill New York · Zbl 0144.44804
[36] Kriete, T.L; Trutt, D, The cesaro operator in l2 is subnormal, Amer. J. math., 43, 215-225, (1971) · Zbl 0235.46022
[37] Kriete, T.L; Trutt, D, On the cesaro operator, Indiana U. math. J., 24, 197-214, (1974) · Zbl 0297.47025
[38] Lax, P.D, Translation invariant spaces, Acta math., 101, 163-178, (1959) · Zbl 0085.09102
[39] Mlak, W, Intertwining operators, Studia math., 43, 219-233, (1972) · Zbl 0257.46081
[40] Mlak, W, Partitions of spectral sets, Ann. polon. math., 25, 273-280, (1972) · Zbl 0242.46043
[41] von Neumann, J, Allgemeine eigenwerttheorie hermitescher funktional operatoren, Math. ann., 102, 49-131, (1929) · JFM 55.0824.02
[42] Nevanlinna, R, Analytic functions, (1970), Springer-Verlag New York · JFM 62.0315.02
[43] Rovnyak, J, Ideals of square summable power series, (), 360-365 · Zbl 0108.11503
[44] Rudin, W, Analytic functions of class Hp, Trans. amer. math. soc., 78, 46-66, (1955) · Zbl 0064.31203
[45] Sarason, D.E, The Hp spaces of an annulus, Mem. amer. math. soc., 56, (1956)
[46] Sarason, D.E, On spectral sets having connected complement, Acta sci. math. (Szeged), 26, 289-299, (1965) · Zbl 0145.39302
[47] Sarason, D.E, Representing measures for R(X) and their Green’s functions, J. functional analysis, 7, 355-385, (1971) · Zbl 0223.30057
[48] Sarason, D.E, Invariant subspaces, “topics in operator theory”, ()
[49] Stampfli, J.G, Analytic extensions and spectral localization, J. math. mech., 16, 287-295, (1966) · Zbl 0143.16302
[50] Steenrod, N.E, The topology of fibre bundles, (1951), Princeton University Press Princeton, N.J · Zbl 0054.07103
[51] Tsuji, M, Potential theory in modern function theory, (1959), Maruzen Tokyo · Zbl 0087.28401
[52] Voichick, M, Ideals and invariant subspaces of analytic functions, Trans. amer. math. soc., 111, 493-512, (1964) · Zbl 0147.11502
[53] Voichick, M; Zalcman, L, Inner and outer functions of Riemann surfaces, (), 1200-1204 · Zbl 0147.11503
[54] Widom, H, Hp sections of vector bundles over Riemann surfaces, Ann. math., 94, 304-324, (1971) · Zbl 0238.32014
[55] Wold, H, ()
[56] Yoshino, T, Subnormal operator with a cyclic vector, Tôhoku math. J., 21, 47-55, (1969) · Zbl 0192.47801
[57] Mlak, W, Commutants of subnormal operators, Bull. acad. polon. sci., 29, 837-842, (1971) · Zbl 0227.46076
[58] Rosenthal, P, Completely reducible operators, (), 826-830 · Zbl 0164.16501
[59] Shields, A.L; Wallen, L.J, The commutants of certain Hilbert space operators, Indiana univ. math. J., 20, 777-788, (1971) · Zbl 0207.13801
[60] Dixmier, J, LES C∗-algèbres et leurs représentations, (1964), Gauthier-Villars Paris · Zbl 0152.32902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.